Menstruation Is Not Smooth After The IUD KB?

Illustration of Menstruation Is Not Smooth After The IUD KB?
Illustration: Menstruation Is Not Smooth After The IUD KB? eatfor.life

Good morning, I used to have an IUD KB at the nearest health center for 5 years. My period went smoothly, but after that my period did not go smoothly a bit like a plek and sometimes only 4 or 5 days after 7 years. The IUD was right on April 17, 2018. the effect of birth control but after I open until a year there is no change in menstruation I am still like that but if you want to come menstruation there is always pain in the lower abdomen right but I haven’t seen a doctor and instead now I have no menstruation at all 2 months I Tespek is always negative, do you think I doctored early or I have to check the doctor, that’s all I complain about the attention I thank you ..

1 Answer:

Hello Aam.


Thank you for asking HealthReplies.com.

Need to be clarified, how old are you now? KB What IUD exactly did you use before?


There are 2 types of IUD (Intrauterine devices), namely copper (non-hormonal) IUD and hormonal IUD. Both of these IUDs can prevent pregnancy in different ways, some by providing mechanical protection so that sperm cells do not fertilize eggs, some are able to modify the balance of reproductive hormones so ovulation and fertilization of eggs by sperm cells do not occur. Because of the way it works, these two IUDs can indeed make menstrual cycles disrupted, can be irregular cycles, can be menstruation that is late, or it can also be a lot and prolonged menstruation. Abdominal pain just before menstruation that you feel can also occur due to the impact of using this IUD.


After stopping using an IUD, if your periods still don't come, then you might be pregnant. Testpack results can be negative for pregnant women for example if the time you do a testpack is too early. Or, it could also be that your period is not due to something else, for example obesity, side effects of medications, ovarian cysts, stress, fatigue, pelvic inflammation, thyroid gland disorders, early menopause, and many other possibilities.


Frequently, the conditions like you are currently not dangerous, and will improve over time as long as you discipline to implement a healthy lifestyle, i.e. with adequate rest, regular exercise every day, multiply to eat foods rich in antioxidants (especially fruits, vegetables, and seeds whole grains), do not stress excessively, drink enough, stay away from cigarettes, and do not carelessly take medication. However, if your menstruation does not come up to 3 months or more, do not hesitate to check yourself directly to the doctor or obstetrician to be evaluated more deeply the cause, then given the appropriate treatment yes ..


I hope this helps.

: by

Related Question

Medication To Treat Diarrhea Due To Dysentery?

Medication To Treat Diarrhea Due To Dysentery?

(12 months ago)

Is the bismuth subsalicylate medicine recommended for treating diarrhea due to dysentery?... Read more

Opportunity To Cure Brain Aneurysms Without Surgery?

Opportunity To Cure Brain Aneurysms Without Surgery?

(11 months ago)

Hello, my husband is 54 years old, yesterday had a great headache we brought to the emergency room it turned out that in Scan he suffered from brain aneurysm and had a subarachnoid... Read more

The Fetus Becomes Less Mobile After Taking Doctor’s Medication?

The Fetus Becomes Less Mobile After Taking Doctor’s Medication?

(1 year ago)

want to ask? My fetus became less mobile after I took the wrong medicine from the doctor... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *